Optimal Two Choice Stopping on an Exponential Sequence
Asymptotic results for the problem of optimal two choice stopping on an n element long i.i.d. sequence X n, . . . ,X 1 have previously been obtained for two of the three domains of attraction. An asymptotic result is proved for the exponential distribution, a representative from the remaining, Type I domain, and it is conjectured that the same behavior obtains for all Type I distributions.
|Date of creation:||Nov 2004|
|Date of revision:|
|Publication status:||Published in Sequential Analysis, 2006, vol. 25, pp. 351-363.|
|Contact details of provider:|| Postal: |
Web page: http://www.ratio.huji.ac.il/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- David Assaf & Larry Goldstein & Ester Samuel-Cahn, 2004. "Maximizing expected value with two stage stopping rules," Discussion Paper Series dp351, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem.
When requesting a correction, please mention this item's handle: RePEc:huj:dispap:dp375. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ilan Nehama)
If references are entirely missing, you can add them using this form.